# SDR UPS05M44657

- Difficulty date: June 6, 2005
- Submitted: June 8, 2005
- Operation: Air carrier
- Aircraft: N271UP
- Make and model: Doug MD-11F
- Aircraft serial: 48572
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Condition: Activated
- Location: R-1 Door Slide
- Stage of operation: CR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

SUSPECT AIRCRAFT IS TRANSMITTING AN ELT SIGNAL.  CONTINUOUS RECEPTION ON 121.5 FROM SDF TO ANC.  FOUND R-1 DOOR SLIDE ELT ACTIVATED.  REMOVED AND REPLACED R-1 DOOR SLIDE PER AMM 25-61-01.  OPS CHECK GOOD.
